# SDR UALA2011083104679

- Difficulty date: August 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,190 hours, 21,608 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 96
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O AUDIO SELECTOR PANEL INOPERATIVE.  REPLACED AUDIO SELECTOR PANEL PER MM.  OPS CHECKED GOOD.
